# SDR AC2A097170

- Difficulty date: August 22, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N430CT
- Make and model: Bell 430
- Aircraft serial: 49089
- Aircraft time: 2,873 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 1104611
- Part serial: 63715
- Condition: Deteriorated
- Location: Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PART HOUSING IS DETERIORATED.  ORDERED REPLACEMENT PART.
